# SDR CALA2025050204416

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 74,929 hours, 32,232 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5337095021000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HOLE #2 AT FR 35 HAS BEEN PREVIOUSLY WORKED.  ACCOMPLISHED REPAIR PER HAECO RCO-L25396 WITH NO DEVIATIONS. ACCOMPLISHED A PERMANENT REPAIR AT LH FR35 STA R30LH HOLE #2 PER PART 3 OF THE LATEST REVISION OF ECRA 5320-07500 ON OR BEFORE 22OCT2025.  INTERIM REPAIR HAS BEEN ACCOMPLISHED PER PART 1 OF ECRA 5330-07500 WITHOUT DEVIATIONS. ORIGINAL DISCREPANCY FOUND ON LCQ NR 9290582  LC-75 CARRIED TO ACCOMPLISH A PERMANENT REPAIR AT LH FR35 STGR30LH HOLE #2 PER PART 3 OF THE LATEST REVISION OF ECRA 5330-07500 ON OR BEFORE 22-OCT-25. OKAY TO DIP INTERIM REPAIR TO HOLE #2 AT LH FR35 STGR30LH PER ECRA 5330-07500. MUST ACCOMPLISH A PERMANENT REPAIR AT LH FR35 STGR30LH HOLE #2 PER PART 3 OF THE LATEST REVISION OF ECRA 5330-07500 ON OR BEFORE 22-OCT-25.
